Journal Article
@Article
Artikel in Fachzeitschrift


Show entries of:

this year (2019) | last year (2018) | two years ago (2017) | Notes URL

Action:

login to update

Options:




Library Locked Library locked




Author, Editor(s)

Author(s):

Fredman, Michael
Khachiyan, Leonid

dblp
dblp

Not MPG Author(s):

Fredman, Michael
Khachiyan, Leonid

BibTeX cite key*:

FredmanKhachiyan96

Title

Title*:

On the Complexity of Dualization of Monotone Disjunctive Normal Forms

Journal

Journal Title*:

J. Algorithms

Journal's URL:


Download URL
for the article:


Language:

English

Publisher

Publisher's
Name:


Publisher's URL:


Publisher's
Address:


ISSN:


Vol, No, pp, Date

Volume*:

21

Number:

3

Publishing Date:

1996

Pages*:

618-628

Number of
VG Pages:


Page Start:


Page End:


Sequence Number:


DOI:


Note, Abstract, ©

Note:


(LaTeX) Abstract:


URL for the Abstract:


Categories,
Keywords:


HyperLinks / References / URLs:


Copyright Message:


Personal Comments:


Download
Access Level:

Internal

Correlation

MPG Unit:

Max-Planck-Institut für Informatik



MPG Subunit:

Algorithms and Complexity Group

Audience:

experts only

Appearance:

Fachbeirat


BibTeX Entry:

@ARTICLE{FredmanKhachiyan96,
AUTHOR = {Fredman, Michael and Khachiyan, Leonid},
TITLE = {On the Complexity of Dualization of Monotone Disjunctive Normal Forms},
JOURNAL = {J. Algorithms},
YEAR = {1996},
NUMBER = {3},
VOLUME = {21},
PAGES = {618--628},
}


Entry last modified by Imran Rauf, 07/16/2014
Show details for Edit History (please click the blue arrow to see the details)Edit History (please click the blue arrow to see the details)
Hide details for Edit History (please click the blue arrow to see the details)Edit History (please click the blue arrow to see the details)

Editor(s)
[Library]
Created
03/16/2009 03:34:49 PM
Revision
0.



Editor
Imran Rauf



Edit Date
03/16/2009 03:34:49 PM